# SDR 2022F00199

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: General aviation
- Aircraft: 0710
- Make and model: Boeing 777
- Aircraft serial: 0710
- Aircraft time: 70,587 hours, 8,832 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fuel Tank
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS CURRENTLY UNDERGOING A C CHECK IN THE HANGAR. WHEN CARRYING OUT NDT INSPECTION AS PER ADSI IB777570073 IN RELATION TO FAA AD 2021-13-10, A CRACK INDICATION OF APPROXIMATELY 0.6 INCHES WAS FOUND ON THE LEFT-HAND WING LOWER WING SKIN FUEL TANK #533AB CUTOUT THAT IS OUT OF REPAIRABLE LIMIT AS PER THE ADSI. SIA TECHNICAL SERVICES TEAM HAS BEEN NOTIFIED OF THE DEFECT FOR ASSISTANCE AND DISPOSITION. FINDING WAS LIKELY A FATIGUE CRACKING AS DESCRIBED IN THE RELATED FAA AD 2021-13-10.
